Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 11, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 24, 2013, 2:46 PM CDT for 5 counties in Texas. It was in force for 4 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2013, 2:46 PM CDT (19:46 UTC)
- Expired
- May 24, 2013, 6:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Caldwell County, TX, Comal County, TX, Guadalupe County, TX, Hays County, TX, Travis County, TX
The radar
The Ft Hood radar (KGRK), 69 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 3:00 PM CDT | HEAVY RAIN 1.99 | 2 N Mcqueeney, TX | 1.99 INCHES OF RAIN FELL IN 35 MINUTES |
| May 24, 3:00 PM CDT | HEAVY RAIN 2.71 | 4 E New Braunfels, TX | 2.71 INCHES OF RAIN FELL BETWEEN 2PM AND 3PM AT THE NEW BRAUNFELS MUNICIPAL AIRPORT KBAZ |
| May 24, 3:15 PM CDT | HEAVY RAIN 2.4 | 3 Ne Kyle, TX | 2.4 INCHES OF RAIN FELL IN ONE HOUR FROM 215PM TO 315PM |
| May 24, 3:29 PM CDT | HEAVY RAIN 1.21 | 6 Ne Rollingwood, TX | 1.21 INCHES OF RAIN FELL IN 35 MINUTES |
| May 24, 3:43 PM CDT | FLASH FLOOD | 1 Ene Bee Cave, TX | SEVERAL LOW WATER CROSSING ROAD CLOSURES OVER WESTERN AUSTIN METRO AREA INCLUDING JOE TANNER RD...OLD BEE CAVES RD AND RIVER HILLS RD |
| May 24, 4:00 PM CDT | HEAVY RAIN 1 | Anderson Mill, TX | 1.00-1.24 IN 20 MIN |
| May 24, 4:25 PM CDT | HEAVY RAIN 3.5 | Mcqueeney, TX | 2.5 HR RAINFALL TOTAL |
| May 24, 5:10 PM CDT | HEAVY RAIN 2.8 | 1 E New Braunfels, TX | 5 HR RAINFALL TOTAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 57 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.8 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2118 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -72 m²/s²
- 0-3 km storm-relative helicity
- -36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
907
WGUS54 KEWX 241946
FFWEWX
TXC055-091-187-209-453-242330-
/O.NEW.KEWX.FF.W.0011.130524T1946Z-130524T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
246 PM CDT FRI MAY 24 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL CALDWELL COUNTY...
EAST CENTRAL COMAL COUNTY...
WESTERN GUADALUPE COUNTY...
HAYS COUNTY...
TRAVIS COUNTY...
* UNTIL 630 PM CDT.
* AT 244 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETERMINED THUNDERSTORMS TRAINING ACROSS THE SAME AREAS WILL
LIKELY PRODUCE FLASH FLOODING ACROSS THE WARNING AREA. HEAVY
RAINS OF 1 TO 2 INCHES HAVE ALREADY FALLEN OVER PARTS OF THE
AUSTIN METRO AREA...EXTENDING SOUTH ALONG I-35 AND TO NEAR
SEGUIN IN GUADALUPE COUNTY. AN ADDITIONAL 1 TO 3 INCHES OF RAIN
WILL BE POSSIBLE BEFORE RAIN CHANCES BEGIN TO DECREASE BY
AROUND 530 PM CDT.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AUSTIN...DRIPPING SPRINGS...SAN MARCOS...SEGUIN...TANGLEWOOD
FOREST...WIMBERLEY...BEE CAVE...BUDA...DRIFTWOOD...GERONIMO...
KYLE...LAGO VISTA...LAKEWAY...MANSFIELD DAM...MARTINDALE...
MCQUEENEY...ONION CREEK...ROLLINGWOOD...UHLAND...WEST LAKE HILLS...
WOODCREEK AND ZORN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DON'T DROWN.
&&
LAT...LON 3051 9785 3049 9785 3043 9778 3044 9775
3033 9761 2942 9802 2966 9812 3036 9816
3046 9808 3051 9811 3062 9804 3062 9800
$$1 follow-up statement
860
WGUS74 KEWX 242055
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
355 PM CDT FRI MAY 24 2013
TXC055-091-187-209-453-242330-
/O.CON.KEWX.FF.W.0011.000000T0000Z-130524T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE TX-HAYS TX-TRAVIS TX-CALDWELL TX-COMAL TX-
355 PM CDT FRI MAY 24 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EAST
CENTRAL COMAL...WEST CENTRAL CALDWELL...TRAVIS...HAYS AND WESTERN
GUADALUPE COUNTIES...
AT 350 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORM TRAINING ACROSS THE WARNED AREA...WHICH EXTENDS
FROM AUSTIN AND WESTERN TRAVIS COUNTY...SOUTHWARD TO NEAR SEGUIN IN
GUADALUPE COUNTY.
AS OF 3 PM CDT...2.71 INCHES WAS REPORTED AT THE NEW BRAUNFELS
AIRPORT. AS OF 350 PM...RADAR ESTIMATES SUGGEST THAT AREAS BETWEEN
MANSFIELD DAM AND LOST CREEK IN TRAVIS COUNTY...AND BETWEEN BUDA
AND UHLAND IN HAYS COUNTY...MAY HAVE RECEIVED AS MUCH AS 3 INCHES
OF RAIN SINCE 1 PM.
ROAD CLOSURES HAVE ALREADY BEEN REPORTED IN PARTS OF THE AUSTIN METRO
AREA...INCLUDING THE LOW WATER CROSSINGS AT JOE TANNER ROAD...OLD BEE
CAVES ROAD...AND RIVER HILLS ROAD.
OTHER LOCATIONS IN THE WARNING AREA INCLUDE MANSFIELD DAM...LAKEWAY AND
LAGO VISTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.
&&
LAT...LON 3051 9785 3049 9785 3043 9778 3044 9775
3033 9761 2942 9802 2966 9812 3036 9816
3046 9808 3051 9811 3062 9804 3062 9800
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 24, 2:42 PM CDT, 4 minutes earlier.
Area forecast discussion, May 24, 2:42 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 242 PM CDT FRI MAY 24 2013 .SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... THIS AFTERNOON THE MCV WAS CENTERED OVER REAL COUNTY DRIFTING NORTHWARD. AN ASSOCIATED LINE OF SHOWERS AND THUNDERSTORMS EXTENDED FROM BURNET SOUTHWARD TO NEW BRAUNFELS AND CAMPBELLTON. THE LINE WAS MOVING SLOWLY EAST WHILE THE INDIVIDUAL CELLS WERE MOVING NORTHWARD. THIS IS LEADING TO CELL TRAINING RESULTING IN LOCALIZED FLOODING. THE THREAT FOR LOCALLY HEAVY RAINFALL AND FLASH FLOODING ASSOCIATED WITH THE LINE OF CONVECTION WILL CONTINUE THRU THE REST OF THE AFTERNOON AS HEATING INTERACTS WITH PWS OF 1.5 TO 1.75 INCHES. STRONG OUTFLOW WINDS OF 30 TO 40 MPH WERE ALSO OCCURRING IN ADVANCE OF THE LINE. THE SLOW MOVING LINE WILL CONTINUE TO MOVE EASTWARD FOR THE REMAINDER OF THIS AFTERNOON. THE AREAL COVERAGE OF CONVECTION WILL DIMINISH OVERNIGHT WITH THE LOSS OF DAYTIME HEATING. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS POSSIBLE ON SATURDAY AS ANOTHER UPPER LEVEL IMPULSE MOVES ACROSS SOUTH CENTRAL TEXAS. HIGHS ON SATURDAY WILL BE CLOSE TO SEASONAL NORMALS. && .LONG TERM (SUNDAY THROUGH FRIDAY)... THE UPPER LEVEL RIDGE IS EXPECTED TO STRENGTHEN ACROSS SOUTH CENTRAL TEXAS ON SUNDAY BRINGING AN END TO OUR RAIN CHANCES. THE UPPER LEVEL RIDGE AXIS WILL SHIFT EASTWARD TUESDAY AND WEDNESDAY WITH THE APPROACH OF A WESTERN U.S. UPPER LEVEL TROF. RAIN CHANCES WILL BE ON THE INCREASE WEDNESDAY AND THURSDAY AS THE UPPER LEVEL TROF MOVES EASTWARD ACROSS THE CENTRAL PLAINS. TEMPERATURES SUNDAY THROUGH MONDAY WILL BE AT OR SLIGHTLY ABOVE NORMAL. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 93 72 93 72 / 30 30 20 - - AUSTIN BERGSTROM INTL AIRPORT 69 92 70 91 71 / 30 30 20 - - NEW BRAUNFELS MUNI AIRPORT 69 92 71 93 72 / 30 30 20 - - BURNET MUNI AIRPORT 68 87 69 90 70 / 30 30 20 - - DEL RIO INTL AIRPORT 72 91 74 93 74 / 30 20 20 - - GEORGETOWN MUNI AIRPORT 69 88 70 90 71 / 30 30 20 - - HONDO MUNI AIRPORT 70 92 72 93 72 / 30 30 20 - - SAN MARCOS MUNI AIRPORT 70 91 71 92 72 / 30 30 20 - - LA GRANGE - FAYETTE REGIONAL 73 90 72 91 72 / 30 20 20 10 - SAN ANTONIO INTL AIRPORT 71 91 73 92 73 / 30 30 20 - - STINSON MUNI AIRPORT 71 91 72 92 73 / 30 30 20 - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...13 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 24, 6:46 AM CDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 646 AM CDT FRI MAY 24 2013 TXZ171>173-183>194-202>209-217>225-228-251200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 646 AM CDT FRI MAY 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL DISTURBANCE MOVING SLOWLY EAST ACROSS SOUTH CENTRAL TEXAS WILL INTERACT WITH A MOIST FLOW OFF THE GULF OF MEXICO TO GENERATE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY INTO TONIGHT. LOCALLY HEAVY RAINFALL UP TO 4 INCHES...GUSTY WINDS AND SMALL HAIL ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 24, 11:49 AM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1149 AM CDT FRI MAY 24 2013
TXZ205-220-221-241730-
ATASCOSA-BEXAR-WILSON-
1149 AM CDT FRI MAY 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR ATASCOSA...SOUTHERN BEXAR AND
WESTERN WILSON COUNTIES UNTIL 1230 PM CDT...
AT 1143 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
SOMERSET TO 6 MILES NORTHWEST OF CROSS...AND MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
POTEET...
JOURDANTON...
CHRISTINE...
PLEASANTON...
CAMPBELLTON...
LEMING...
MCCOY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2863 9835 2863 9872 2923 9875 2918 9829
2866 9826 2863 9830 2862 9834
TIME...MOT...LOC 1648Z 270DEG 15KT 2916 9860 2865 9860Special weather statement, May 24, 12:15 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1215 PM CDT FRI MAY 24 2013
TXZ187-189-205-206-220-241800-
ATASCOSA-BANDERA-BEXAR-COMAL-KENDALL-
1215 PM CDT FRI MAY 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATASCOSA...COMAL...
EXTREME EASTERN BANDERA...BEXAR AND EASTERN KENDALL COUNTIES UNTIL
100 PM CDT...
AT 1212 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM ATASCOSA TO BEXAR COUNTY THEN
NORTH TO KENDALL COUNTY...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
UNIVERSAL CITY...
TERRELL HILLS...
GUADALUPE RIVER STATE PARK...
TIMBERWOOD PARK...
KENDALIA...
BULVERDE...
KIRBY...
WINDCREST...
CHINA GROVE...
SPRING BRANCH...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3011 9879 2980 9811 2967 9820 2961 9835
2952 9827 2908 9844 2918 9880
TIME...MOT...LOC 1714Z 262DEG 19KT 2949 9846Local storm report, May 24, 12:59 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1259 PM CDT FRI MAY 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD 3 N LEAKEY 29.77N 99.76W
05/24/2013 REAL TX CO-OP OBSERVER
HIGHWAYS 336... 337 AND 1120 NEAR LEAKY IN REAL COUNTY
ARE CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER EWX1300471
PMSpecial weather statement, May 24, 12:59 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1259 PM CDT FRI MAY 24 2013
TXZ190-205>207-220-221-241845-
ATASCOSA-BEXAR-BLANCO-COMAL-GUADALUPE-WILSON-
1259 PM CDT FRI MAY 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ATASCOSA...COMAL...
EASTERN BEXAR...EXTREME SOUTHERN BLANCO...WESTERN WILSON AND WESTERN
GUADALUPE COUNTIES UNTIL 145 PM CDT...
AT 1256 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SPRING BRANCH TO
CROSS...AND MOVING EAST SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
UNIVERSAL CITY...
CANYON LAKE DAM...
CAMPBELLTON...
NEW BRAUNFELS...
FLORESVILLE...
KIRBY...
WINDCREST...
LIVE OAK...
CHINA GROVE...
SELMA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2863 9835 2864 9861 2987 9849 2994 9841
3002 9847 2981 9805 2892 9814 2888 9819
2883 9815 2873 9815 2862 9832
TIME...MOT...LOC 1759Z 299DEG 17KT 2989 9840 2858 9852Local storm report, May 24, 2:02 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
202 PM CDT FRI MAY 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLASH FLOOD 10 NW SAN ANTONIO 29.56N 98.62W
05/24/2013 BEXAR TX DEPT OF HIGHWAYS
A FEW HIGHWAYS IN AND AROUND SAN ANTONIO CLOSED DUE TO
HIGH WATER... INCLUDING SLEEPY HOLLOW AND SUNBURST.
&&
EVENT NUMBER EWX1300472
PMLocal storm report, May 24, 2:18 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
218 PM CDT FRI MAY 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 4 W SUNSET VALLEY 30.23N 97.87W
05/24/2013 E0.70 INCH TRAVIS TX NWS EMPLOYEE
PEA TO DIME SIZE HAIL... HEAVY RAIN AND WIND GUSTS TO
45 MPH.
&&
EVENT NUMBER EWX1300473
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 1:44 AM CDT | Special Weather Statement | EWX | Edwards | 46 min |
| May 24, 2:08 AM CDT | Special Weather Statement | EWX | Edwards | 52 min |
| May 24, 3:01 AM CDT | Areal Flood Advisory | EWX | Edwards, Real, Val Verde | 3 hr |
| May 24, 3:47 AM CDT | Special Weather Statement | EWX | Edwards, Real | 43 min |
| May 24, 4:23 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 37 min |
| May 24, 4:44 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| May 24, 4:53 AM CDT | Special Weather Statement | EWX | Kinney, Real, Uvalde | 67 min |
| May 24, 5:01 AM CDT | Flash Flood Warning | EWX | Real | 3 hr |
| May 24, 5:31 AM CDT | Special Weather Statement | EWX | Kinney | 59 min |
| May 24, 6:12 AM CDT | Areal Flood Advisory | EWX | Kinney | 108 min |
| May 24, 6:50 AM CDT | Special Weather Statement | EWX | Kinney, Maverick, Uvalde | 70 min |
| May 24, 7:32 AM CDT | Special Weather Statement | EWX | Maverick | 58 min |
| May 24, 8:35 AM CDT | Special Weather Statement | EWX | Zavala | 40 min |
| May 24, 8:44 AM CDT | Areal Flood Advisory | EWX | Real, Uvalde | 106 min |
| May 24, 9:15 AM CDT | Special Weather Statement | EWX | Dimmit, Kinney, Uvalde | 45 min |
| May 24, 9:45 AM CDT | Flash Flood Warning | EWX | Uvalde | 4 hr |
| May 24, 9:57 AM CDT | Flash Flood Warning | EWX | Uvalde | 63 min |
| May 24, 10:04 AM CDT | Special Weather Statement | EWX | Frio | 41 min |
| May 24, 10:42 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Medina, Real, Uvalde | 108 min |
| May 24, 10:47 AM CDT | Special Weather Statement | EWX | Frio, Medina | 43 min |
| May 24, 11:42 AM CDT | Special Weather Statement | EWX | Bexar | 48 min |
| May 24, 11:49 AM CDT | Special Weather Statement | EWX | Atascosa | 41 min |
| May 24, 12:15 PM CDT | Special Weather Statement | EWX | Bexar, Comal, Kendall | 45 min |
| May 24, 12:45 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Kendall | 105 min |
| May 24, 12:59 PM CDT | Special Weather Statement | EWX | Atascosa, Bexar, Comal | 46 min |
| May 24, 1:32 PM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| May 24, 2:03 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe | 117 min |
| May 24, 2:29 PM CDT | Areal Flood Advisory | EWX | Atascosa | 2 hr |
| May 24, 2:40 PM CDT | Areal Flood Advisory | EWX | Burnet | 3 hr |
| May 24, 2:53 PM CDT | Special Weather Statement | EWX | Karnes | 67 min |
| May 24, 2:58 PM CDT | Special Weather Statement | EWX | Hays | 47 min |
| May 24, 3:43 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 107 min |
| May 24, 4:35 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Wilson | 115 min |
| May 24, 6:34 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano, Travis, Williamson | 116 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.